# SDR HEEA0015802

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 7160 · Engine Air Intake System
- Part: Pressure Switch
- Part number: 4068T96P01
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE SWITCH WILL NOT ILLUMINATE PARTICLE SEPARATOR LIGHT ON CAUTION PANEL.
